Modeling interdependent animal movement in continuous time

Niu, M., Blackwell, P. G. orcid.org/0000-0002-3141-4914 and Skarin, A. (2016) Modeling interdependent animal movement in continuous time. Biometrics, 72 (2). pp. 315-324. ISSN 0006-341X

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2016 The Authors Biometrics published by Wiley Periodicals, Inc. on behalf of International Biometric Society. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited.

Keywords: Animal movement; Bayesian inference; Multivariate Ornstein Uhlenbeck process; Ornstein Uhlenbeck bridge; Stochastic differential equation
Dates:
  • Published: June 2016
  • Published (online): 26 January 2016
  • Accepted: 1 October 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 19 Jul 2016 14:53
Last Modified: 19 Jul 2016 14:53
Published Version: http://dx.doi.org/10.1111/biom.12454
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: 10.1111/biom.12454
Open Archives Initiative ID (OAI ID):

Export

Statistics